# SDR DLL14970246

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 18,233 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE 2 FLAME-OUT, N3 INDICATION AFTER   FLAME-OUT.  OIL FILTER PRESSURE LIGHT NOT ON PRIOR TO FLAME-OUT.  ENGINE RESTARTED ON SECOND ATTEMPT, REMAINED IN LOW IDLE.  ALL ENGINE PARAMETERS MATCHED FOR LOW IDLE POWER.  ENGINE 2  ROLLED BACK FURTHER ON LANDING AND WAS SHUTDOWN.  ENGINE CHANGE IN PROGRESS.
